Lemsip Max Day & Night Cold & Flu Capsules 16pk

$0.77 per 1ea
12 30 ea
loading

Lemsip Max Day & Night Cold & Flu Capsules provides temporary relief of

-cold and flu
-daytime fatigue
-blocked or runny nose
-headache
-fever
-sore throat
-body aches and pains

It is also non-drowsy. Caffeine helps with fatigue and lethargy. Each Day capsule contains Paracetamol 500mg, Phenylephrine HCl 6.1mg, Caffeine 25mg.
Each Night capsule contains Paracetamol 500mg, Phenylephrine HCl 6.1mg.

Swallow whole with water. Do not chew. Adults and children over 12 years: 2 day capsules per dose, may be repeated every 4 -6 hours as necessary up to a maximum of 3 times a day.
2 night capsules at night.
Maximum 6 days capsules and 2 night capsules in 24 hours. Do not give to children 12 years and under.

Always read the label.
Use only as directed.
Incorrect use could be harmful.
If symptoms persist see your healthcare professional.
Reckitt Benckiser, Auckland. 0800 40 30 30

Product of Imported

Products are subject to change and availability. Product information including ingredients, nutritional information and allergens is provided by our suppliers to assist customers to select suitable products. However, this information may change at short notice and you should always check the product labels before consuming any products. We endeavour to keep all information up to date, but we cannot and do not guarantee accuracy and completeness of this information.